Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go

Content: Volume 3, Issue 2

Open AccessArticle
The Rogers-Ramanujan Identities
Turkish Journal of Analysis and Number Theory. 2015, 3(2), 37-42. DOI: 10.12691/tjant-3-2-1
Pub. Date: April 01, 2015Views: 7841Downloads: 5426
Open AccessArticle
Some Generalizations of Integral Inequalities of Hermite-Hadamard Type for n-Time Differentiable Functions
Turkish Journal of Analysis and Number Theory. 2015, 3(2), 43-48. DOI: 10.12691/tjant-3-2-2
Pub. Date: April 17, 2015Views: 8574Downloads: 6420
Open AccessArticle
Diagonal Function of k-Lucas Polynomials
Turkish Journal of Analysis and Number Theory. 2015, 3(2), 49-52. DOI: 10.12691/tjant-3-2-3
Pub. Date: May 04, 2015Views: 7393Downloads: 5244Citations: 3
Open AccessArticle
Some Common Fixed Point Theorems Satisfying (ψ φ) Maps in Partial Metric Spaces
Turkish Journal of Analysis and Number Theory. 2015, 3(2), 53-60. DOI: 10.12691/tjant-3-2-4
Pub. Date: May 07, 2015Views: 6870Downloads: 4974Citations: 2
Open AccessArticle
On New Weighted Ostrowski Type inequalities Involving Integral Means over End Intervals and Application
Turkish Journal of Analysis and Number Theory. 2015, 3(2), 61-67. DOI: 10.12691/tjant-3-2-5
Pub. Date: May 20, 2015Views: 6706Downloads: 4695Citations: 5
Open AccessArticle
On Quasi Multiplicative Function
Turkish Journal of Analysis and Number Theory. 2015, 3(2), 68-69. DOI: 10.12691/tjant-3-2-6
Pub. Date: June 02, 2015Views: 6689Downloads: 4808
Open AccessArticle
On the Variations of Some Well Known Fixed Point Theorem in Metric Spaces
Turkish Journal of Analysis and Number Theory. 2015, 3(2), 70-74. DOI: 10.12691/tjant-3-2-7
Pub. Date: June 28, 2015Views: 7226Downloads: 5131